Title

LeVeque type inequalities and discrepancy estimates for minimal energy configurations on spheres

Abstract

Let denote the unit sphere in the Euclidean space . We develop LeVeque type inequalities for the discrepancy between the rotationally invariant probability measure and the normalized counting measures on . We obtain both upper bound and lower bound estimates. We then use these inequalities to estimate the discrepancy of the normalized counting measures associated with minimal energy configurations on .

Department(s)

Mathematics

Document Type

Article

DOI

10.1016/j.jat.2010.01.003

Keywords

LeVeque type inequalities, discrepancy, minimal energy, spherical harmonics

Publication Date

2010

Recommended Citation

Narcowich, Francis J., Xingping Sun, Joseph D. Ward, and Z. Wu. "LeVeque type inequalities and discrepancy estimates for minimal energy configurations on spheres." Journal of Approximation Theory 162, no. 6 (2010): 1256-1278.

Share

COinS